Volume 2, issue 2 (2002)

Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Product and other fine structure in polynomial resolutions of mapping spaces
591

Stephen T Ahearn and Nicholas J Kuhn

An almost-integral universal Vassiliev invariant of knots
649

Simon Willerton

A functor-valued invariant of tangles
665

Mikhail Khovanov

Engulfing in word-hyperbolic groups
743

Graham A Niblo and Ben T Williams

Floer homology of surgeries on two-bridge knots
757

Jacob Rasmussen

On diffeomorphisms over surfaces trivially embedded in the 4–sphere
791

Susumu Hirose

3–manifold invariants and periodicity of homology spheres
825

Patrick M Gilmer, Joanna Kania-Bartoszynska and Jozef H Przytycki

Smith equivalence and finite Oliver groups with Laitinen number 0 or 1
843

Krzysztof Pawałowski and Ronald Solomon

Maximal index automorphisms of free groups with no attracting fixed points on the boundary are Dehn twists
897

Armando Martino

On the CAT(0) dimension of 2–dimensional Bestvina–Brady groups
921

John Crisp

On Real-oriented Johnson–Wilson cohomology
937

Po Hu

Configuration spaces and Vassiliev classes in any dimension
949

Alberto S Cattaneo, Paolo Cotta-Ramusino and Riccardo Longoni

The configuration space integral for links in $\mathbb R^3$
1001

Sylvain Poirier

The slicing number of a knot
1051

Charles Livingston

Common subbundles and intersections of divisors
1061

N P Strickland

Finite subset spaces of $S^1$
1119

Christopher Tuffley

Equivalences to the triangulation conjecture
1147

Duane Randall

Groups generated by positive multi-twists and the fake lantern problem
1155

Hessam Hamidi-Tehrani

A lantern lemma
1179

Dan Margalit

Addendum and correction to: “Homology cylinders: an enlargement of the mapping class group”
1197

Jerome Levine

Publication of this issue is now complete.